MIA cover

Mathematical Inequalities & Applications

Volume: 15

Year: 2012

You are subscribed to this journal via IP access:
MIA Conference 2018 Free Access

Articles

Issue: 1 (January, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-01 A. Gogatishvili, R. Ch. Mustafayev: The multidimensional reverse Hardy inequalities 1–14 View View
15-02 Gérard Maze, Urs Wagner: A note on the weighted harmonic-geometric-arithmetic means inequalities 15–26 View View
15-03 Yuming Xing, Shusen Ding: Global estimates for the maximal operator and homotopy operator 27–35 View View
15-04 Chuanzhou Zhang, Xueying Zhang: Two-parameter Sunouchi operator with respect to character system of p-series Field in the Kaczmarz rearrangement 37–48 View View
15-05 Gancho Tachev: Voronovskaja's theorem for Schoenberg operator 49–59 View View
15-06 Zygfryd Kominek, Justyna Sikorska: On a Jensen-Hosszú equation, II 61–67 View View
15-07 Keomkyo Seo: Eigenvalue estimates for stable minimal hypersurfaces 69–75 View View
15-08 Yong Jiao, Mihai Popa: Martingale versions of Yano's extrapolation inequalities 77–88 View View
15-09 Cristian Conde: Characterization of unitary operators by elementary operators and unitarily invariant norms 89–96 View View
15-10 Shu-Qian Shen, Guang-Bin Wang: Some lower bounds for the Perron root of a nonnegative matrix 97–105 View View
15-11 Agnieszka Goroncy: Bounds for linear functionals on monotone functions in Lp-spaces 107–116 View View
15-12 Hacéne Belbachir, Mourad Rahmani: An integral inequality for n-convex functions 117–126 View View
15-13 Zoltán Finta: Estimates for Bernstein type operators 127–135 View View
15-14 Sultan Hussain, Nasir Rehman: Estimate for the discrete time hedging error of the American option on a dividend-paying stock 137–163 View View
15-15 Robert Černý: Concentration-Compactness Principle for embedding into multiple exponential spaces 165–198 View View
15-16 Sorin Radulescu, Marius Radulescu, Jose Luis Diaz-Barrero, Petrus Alexandrescu: Two families of cyclic inequalities 199–209 View View
15-17 Vera Čuljak, Mirko S. Jovanović: On a formula for the nth derivative and its applications 211–216 View View
15-18 Dawei Lu, Lixin Song, Yi Wang: A note on the estimate of Gamma distribution 217–227 View View
15-19 Len Bos, Marco Vianello: Low cardinality admissible meshes on quadrangles, triangles and disks 229–235 View View
15-20 Song-liang Qiu, Ye-Fang Qiu, Miao-Kun Wang, Yu-Ming Chu: Hölder mean inequalities for the generalized Grötzsch ring and Hersch-Pfluger distortion functions 237–245 View View
Issue: 2 (April, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-21 Yuliya Babenko, Sergiy Borodachov: Inequalities for the norms of finite difference operators of multiply monotone sequences 247–269 View View
15-22 Edward Neuman: On Wilker and Huygens type inequalities 271–279 View View
15-23 Li Gao, Yiling Wang: Stability properties Of the generalized Chernoff inequality 281–287 View View
15-24 Judit Makó, Kazimierz Nikodem, Zsolt Páles: On strong (α,𝔽)-convexity 289–299 View View
15-25 Károly Nagy: Approximation by Nӧrlund means of double Walsh-Fourier series for Lipschitz functions 301–322 View View
15-26 In Sung Hwang, Jongrak Lee: Hyponormal Toeplitz operators on the weighted Bergman spaces 323–330 View View
15-27 Yuangong Sun: Some new integral inequalities on time scales 331–341 View View
15-28 Muhammad Ali Khan, S. Pirzada, Koko K. Kayibi: Scores, inequalities and regular hypertournaments 343–351 View View
15-29 Kenneth S. Berenhaut, Austin H. Jones: A part-metric variant of Newton's inequalities 353–359 View View
15-30 Dorin Andrica, Catalin Barbu: A geometric proof of Blundon's inequalities 361–370 View View
15-31 Jianfei Jiang, Hongliang Zuo, Meiyan Wang: Two sequences of operator monotone functions under strictly chaotic order 371–380 View View
15-32 R. S. Laugesen, Z. C. Pan, S. S. Son: Neumann eigenvalue sums on triangles are (mostly) minimal for equilaterals 381–394 View View
15-33 Yi-Chao Chen, Toufik Mansour, Qian Zou: On the complete monotonicity of quotient of gamma functions 395–402 View View
15-34 Mehdi Hassani: Factorization of factorials and a result of Hardy and Ramanujan 403–407 View View
15-35 József Sándor: Two sharp inequalities for trigonometric and hyperbolic functions 409–413 View View
15-36 Yu-Ming Chu, Miao-Kun Wang, Zi-Kui Wang: Best possible inequalities among harmonic, geometric, logarithmic and seiffert means 415–422 View View
15-37 Ruhollah Jahanipur: Boundedness and continuity of the mild solutions of semilinear stochastic functional evolution equations 423–436 View View
15-38 Yongmin Liu, Yanyan Yu: The multiplication operator from mixed-norm to $n$-th weighted-type spaces on the unit disk 437–448 View View
15-39 Akira Yamada: Oppenheim's inequality and RKHS 449–456 View View
15-40 Semra Ahmetolan, Ismail Kombe: A sharp uncertainty principle and Hardy-Poincaré inequalities on sub-Riemannian manifolds 457–467 View View
15-41 A. Aziz, N. A. Rather: Some new generalizations of Zygmund-type inequalities for polynomials 469–486 View View
15-42 Feng Guo: Stechkin-Marchaud-type inequalities of weighted approximation for Baskakov operators 487–497 View View
Issue: 3 (July, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-43 René Erlín Castillo: Weak Harnack inequality for the non-negative weak supersolution of quasilinear elliptic equation 499–512 View View
15-44 V. S. Guliyev, N. N. Garakhanova, I. Ekincioglu: Pointwise and integral estimates for the fractional integrals on the Laguerre hypergroup 513–524 View View
15-45 Xiaojing Yang, Yong-In Kim, Kueiming Lo: A Lyapunov-type inequality for a two-term even-order differential equation 525–528 View View
15-46 A. Dılek Maden, Şerife Büyükköse: Bounds for Laplacian graph eigenvalues 529–536 View View
15-47 Yongge Tian, Dietrich von Rosen: Solving the matrix inequality AXB + (AXB)*C 537–548 View View
15-48 Cezar Lupu, Vlad Matei: Arithmetic functions, prime counting function and polynomials 549–558 View View
15-49 He-Jun Sun, Xue-Rong Qi: Universal inequalities for eigenvalues of quadratic polynomial operator of the Kohn Laplacian 559–569 View View
15-50 Janusz Matkowski: Quadratic inequalities and a characterization of inner product 571–580 View View
15-51 Vania Mascioni: A note on Stolarsky, arithmetic and logarithmic means 581–590 View View
15-52 Nicuşor Minculete: Two generalizations of Landau's inequality 591–598 View View
15-53 A. Čižmešija, J. Pečarić, D. Pokaz: A new general Boas-type inequality and related Cauchy-type means 599–617 View View
15-54 Chunyuan Deng, Shunqin Wang: On some characterizations of the partial orderings for bounded operators 619–630 View View
15-55 Cătălin Barbu, Laurian-Ioan Pişcoran: Andrica-Iwata's inequality in hyperbolic triangle 631–637 View View
15-56 David Cruz-Uribe, SFO: Interpolation of positive operators on variable Lebesgue spaces 639–644 View View
15-57 Wan Xiaoyan, Wang Weidong: Shephard type problems for the new geometric body Γ-pK 645–656 View View
15-58 Kohtaro Watanabe: Lyapunov type inequality for the equation including 1-dim p-Laplacian 657–662 View View
15-59 Pankaj Jain, Lars-Erik Persson, Priti Upreti: On products of generalized Orlicz spaces 663–674 View View
15-60 Xuezhi Wu: Inequalities of Hlawka type for fuzzy real numbers 675–684 View View
15-61 Lars-Erik Persson, Natasha Samko, Peter Wall: Quasi-monotone weight functions and their characteristics and applications 685–705 View View
15-62 L.P. Castro, S. Saitoh: New convolutions and norm inequalities 707–716 View View
15-63 R. Kranz, W. Łenski, B. Szal: On the degrees of approximation of functions belonging to Lp (ω̃)β class by matrix means of conjugate Fourier series 717–732 View View
15-64 Xiang Gao: A new reverse isoperimetric inequality and its stability 733–743 View View
Issue: 4 (October, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-65 Agnieszka Kałamajska, Katarzyna Pietruska-Pałuba: Weighted Hardy-type inequalities in Orlicz spaces 745–766 View View
15-66 Chuanjiang He, Limin Zou: Some inequalities involving unitarily invariant norms 767–776 View View
15-67 A. Bachir, F. Lombarkia: Fuglede-Putnam's theorem for w-hyponormal operators 777–786 View View
15-68 Neven Elezović, Josip Pečarić, Marjan Praljak: Potential inequality revisited I: General case 787–810 View View
15-69 M. Bohner, S. Hristova, K. Stefanova: Nonlinear integral inequalities involving maxima of the unknown scalar functions 811–825 View View
15-70 M. I. Gil': Inequalities for products of zeros of polynomials and entire functions 827–833 View View
15-71 Sadulla Z. Jafarov: The inverse theorem of approximation theory in Smirnov-Orlicz classes 835–844 View View
15-72 Jacek Tabor, Józef Tabor, Marek Żołdak: On ω-quasiconvex functions 845–857 View View
15-73 Dawei Lu, Jinghai Feng, Xingzhi Liang: A note on the estimate of the beta distribution 859–870 View View
15-74 Xun-Tuan Su, Wei-Wei Zhang: The convexity and the concavity derived from Newton's inequality 871–874 View View
15-75 Hossein Dehghan: Some new bounds for the generalized triangle inequality 875–881 View View
15-76 N. Bebiano, R. Lemos, J. da Providência, G. Soares: Operator inequalities for J-contractions 883–897 View View
15-77 M. Klaričić Bakula, J. Pečarić, J. Perić: Extensions of the Hermite-Hadamard inequality with applications 899–921 View View
15-78 Li Zhu: A Hardy inequality for the Grushin type operators 923–930 View View
15-79 Bartosz Micherda, Teresa Rajba: On some Hermite-Hadamard-Fejér inequalities for (k,h)-convex functions 931–940 View View
15-80 Xiao-Yan Ma, Miao-Kun Wang, Gen-Hong Zhong, Song-Liang Qiu, Yuming Chu: Some inequalities for the generalized distortion functions 941–954 View View
15-81 Minghua Lin: Reversed determinantal inequalities for accretive-dissipative matrices 955–958 View View
15-82 Songxiao Li: An integral-type operator from bloch spaces to 𝒬p spaces in the unit ball 959–972 View View
15-83 Ádám Besenyei: On the invariance equation for Heinz means 973–979 View View
15-84 Jian Shi, Zongsheng Gao: Characterizations of operator order for k strictly positive operators 981–993 View View
15-85 Edward Neuman: Inequalities for weighted sums of powers and their applications 995–1005 View View
15-86 Wei-dong Jiang, Feng Qi: Some sharp inequalities involving Seiffert and other means and their concise proofs 1007–1017 View View
15-87 Kosuke Mineno, Yuka Nakamura, Tomoyoshi Ohwada: Characterization of the intermediate values of the triangle inequality 1019–1035 View View
15-88 G. Soares: Another approach for Sano's characterization of the J-chaotic order 1037–1045 View View